Alert archive / Georgia / Special Weather Statements in 2021

Special Weather Statement, NWS Atlanta, GA

July 30, 2021Bartow County, Paulding County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 30, 2021, 7:17 PM EDT for Bartow County, Paulding County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2021, 7:17 PM EDT (23:17 UTC)
Expired
Jul 30, 2021, 7:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Bartow County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1065 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2021-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1065 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

438 
WWUS82 KFFC 302317
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
717 PM EDT Fri Jul 30 2021
 
GAZ019-020-030>032-302345-
Polk GA-Cobb GA-Bartow GA-Paulding GA-Floyd GA-
717 PM EDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...NORTHWESTERN
COBB...SOUTHWESTERN BARTOW...NORTHEASTERN PAULDING AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 745 PM EDT...

At 717 PM EDT...a line of strong thunderstorms was along a line
extending from near Kingston to Cross Roads...and moving southeast at
10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cartersville, Dallas, Kennesaw, Acworth, Euharlee, Emerson, Kingston,
Braswell, Taylorsville, Cassville, Burnt Hickory Ridge, Cross Roads,
Stilesboro and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3425 8484 3405 8463 3388 8491 3421 8514
TIME...MOT...LOC 2317Z 300DEG 10KT 3421 8497 3402 8475 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:41 PM EDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 30, 3:41 PM EDT, 3 hours 36 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
341 PM EDT Fri Jul 30 2021

...Afternoon Area Forecast Discussion - Heat Advisories in effect
today and tomorrow...

.SHORT TERM /Tonight through Saturday Night/...

Clouds earlier helped keep temperatures a little lower than
originally forecast, but we are still climbing into the 90s across
the area. Heat indices are broaching 100 across north Georgia and
have already passed 105 in several locations across central
Georgia and should continue climbing. Heat advisory remains in
effect across most of north and central Georgia as a result.

Otherwise, cu field is starting to mature in north Georgia and
across eastern TN, where glaciation of cu is noted and there are even
a few orphaned anvils from failed CI attempts. Expect some storms
to begin to form in north Georgia very soon. CI in TN is being
aided by weak frontal boundary that is pushing into the area and
continuing to slowly sag to the south ahead of very weak impulse
located within the broad upper level trough. Convective models
have highlighted this area as having potential for some
thunderstorms this afternoon as well, so have maintained PoPs
across north Georgia tonight. There is a small chance of something
reaching the metro, but chances look to be small at this time.
Lows tonight will be quite warm in many places, only reaching into
the mid to upper 70s.

For overnight into tomorrow, weak front will push into north
Georgia, especially if enough storms with cold pools form this
evening, which should give some areas in the north a respite from
the heat and humidity. However, the Atlanta metro is right on the
border of this "cooler" air, and areas to the south will once
again be very warm and humid, so have chosen to issue another heat
advisory for tomorrow from the metro south. We may not quite make
our number criteria of 105 on the northern end of the advisory,
but after several days in a row of this, including overnight lows
which remain quite warm, vulnerable populations, such as those
without A/C, are getting little in the way of a chance to cool
down and recover. Overall, did end up bumping temperatures down a
bit in the forecast, which did preclude the need for excessive
heat warnings in central GA. Afternoon mixing, combined with some
chances for convection, should aide in keeping the heat indices
down a little.

Lusk

.LONG TERM /Sunday through Friday/...

Fcst period characterized by pattern shift as more enhanced moisture
phases with a amplifying upper trough digging southward. For Sunday,
thinking the blend might be too warm on resultant heat indices
especially with aforementioned moisture return and expected
increased convective coverage but cannot rule out perhaps another
and possible last Heat Advisory to portions of the area to put
this heat streak to bed. For pops, have likely to high end chance
Sunday for most of area, and even categorical for central GA
Monday as another piece of energy further amplifies. Little
progression with overall trough is expected through the week,
though should cutoff by midweek. There is some discrepancy on
extent of the moisture axis east of the trough, but overall should
support majority of the week to have a gradient of lower pops NW
to greater SE. The environment most days looks to have marginally
conditional instability with less than marginal deep layer shear
near 30-35 kts so not expecting severe but multicell development
or some more organized segments of storms could allow for
localized increased wind threat with stronger storms. Also any
perturbation traversing the low could aid forcing for a bit more
organized convection and will have to monitor as we get closer
with this setup.

Baker

&&

.AVIATION...
18Z Update...
VFR conditions expected through the period. Only exception may be
for very small chances of a thunderstorm affecting the ATL metro
TAF sites this evening, though chances small enough to forgo any
TEMPO for it. That is largest source of uncertainty. Winds will be
W to NW otherwise from 4-10 kts. Expect cu field to develop each
afternoon, otherwise just some cirrus about.

//ATL Confidence...18Z Update...
High confidence all elements, with only small uncertainty around
metro TAF site thunderstorms this afternoon.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  94  75  95 /  20  10  10  50
Atlanta         75  93  76  95 /  20  20  10  60
Blairsville     67  87  68  86 /  20  10  30  70
Cartersville    73  93  74  93 /  30  10  10  60
Columbus        77  97  76  98 /   5  20  20  60
Gainesville     74  91  74  92 /  20  10  10  60
Macon           76  96  76  98 /   5  30  20  60
Rome            74  93  75  93 /  30  10  20  60
Peachtree City  75  94  76  95 /  10  20  10  60
Vidalia         78  97  78  96 /   5  40  30  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dawson...
DeKalb...Dodge...Dooly...Douglas...Emanuel...Fayette...Floyd...
Forsyth...Glascock...Gordon...Greene...Gwinnett...Hall...
Hancock...Haralson...Harris...Heard...Henry...Houston...
Jackson...Jasper...Jefferson...Johnson...Jones...Lamar...
Laurens...Macon...Madison...Marion...Meriwether...Monroe...
Montgomery...Morgan...Muscogee...Newton...North Fulton...
Oconee...Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

Heat Advisory from 11 AM to 8 PM EDT Saturday for the following
zones: Baldwin...Barrow...Bibb...Bleckley...Butts...
Chattahoochee...Clarke...Clayton...Coweta...Crawford...Crisp...
DeKalb...Dodge...Dooly...Emanuel...Fayette...Glascock...Greene...
Gwinnett...Hancock...Harris...Heard...Henry...Houston...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Macon...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Peach...Pike...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...Lusk
LONG TERM....Baker
AVIATION...Lusk
Hazardous weather outlook, Jul 30, 3:50 PM EDT, 3 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
350 PM EDT Fri Jul 30 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-312000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
350 PM EDT Fri Jul 30 2021

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A heat advisory is in effect today from 11 AM to 8 PM EDT for much
of the area except the far north, as heat index values of 105F
will be possible.

Isolated to scattered thunderstorms will be possible in north
Georgia today. A few storms could become strong with heavy rain,
gusty winds and frequent lightning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

A heat advisory is in effect Saturday from 11 AM to 8 PM EDT for
areas along I-85 and points south. Heat index values of up to 105
will be possible, with some isolated higher values in parts of
central Georgia.

For Saturday, isolated thunderstorms are possible in north
Georgia with a greater chance or scattered coverage in central
Georgia. By Sunday scattered afternoon thunderstorms will become
more widespread across the area. This trend will continue into
next week. Any storms could become strong with heavy rain, gusty
winds and frequent lightning. A few severe cannot be ruled out
with damaging winds as the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Special weather statement, Jul 30, 5:18 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
518 PM EDT Fri Jul 30 2021

GAZ020-021-033-302145-
North Fulton GA-Cherokee GA-Bartow GA-
518 PM EDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...CHEROKEE AND
EASTERN BARTOW COUNTIES UNTIL 545 PM EDT...

At 518 PM EDT...a line of strong thunderstorms was along a line
extending from near Pine Log to near Canton...and moving southeast at
15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Canton, Cartersville, Roswell, Alpharetta, Milton, Woodstock, Holly
Springs, Emerson, White, Waleska, Free Home, Buffington, Hickory
Flat, Kellogg Creek, Red Top Mountain State Park, Lathemtown, Hobgood
Park, Union Hill, Lake Arrowhead and Birmingham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8427 3419 8426 3411 8426 3410 8424
      3403 8423 3407 8440 3407 8445 3413 8475
      3436 8476
TIME...MOT...LOC 2118Z 318DEG 13KT 3431 8467 3421 8446

WIND...40MPH
Special weather statement, Jul 30, 6:10 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Fri Jul 30 2021

GAZ013-014-021-022-302245-
Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-
610 PM EDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON...NORTHEASTERN CHEROKEE...
FORSYTH AND EASTERN PICKENS COUNTIES UNTIL 645 PM EDT...

At 610 PM EDT...a line of strong thunderstorms was along a line
extending from Sequoyah Lake to near Silver City...and moving
southeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cumming, Jasper, Dawsonville, Dougherty, Amicalola Falls State Park,
Sequoyah Lake, Marblehill, Coal Mountain, Hightower, Juno, Fausett
Lake, Matt, Silver City, Chestatee, Oscarville, Lake Tamarack, Hollis
Lathem Reservoir, Reavis Mountain and McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3427 8395 3424 8395 3423 8397 3422 8397
      3415 8415 3455 8449 3455 8448 3456 8449
      3456 8447 3455 8447 3455 8443 3456 8443
      3455 8442 3455 8437 3456 8437 3457 8422
TIME...MOT...LOC 2210Z 312DEG 22KT 3455 8437 3435 8417

WIND...40MPH
Special weather statement, Jul 30, 6:20 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Fri Jul 30 2021

GAZ012-020-021-302245-
Cherokee GA-Gordon GA-Bartow GA-
620 PM EDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE...SOUTHERN
GORDON AND BARTOW COUNTIES UNTIL 645 PM EDT...

At 620 PM EDT...a line of strong thunderstorms was along a line
extending from near Adairsville to near White...and moving south at
10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cartersville, Calhoun, Adairsville, Emerson, White, Kingston,
Plainville, Cassville, Lake Arrowhead, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Folsom, Little River Landing, George
Washington Carver St Pk, Salacoa Valley, Pine Log, Sutallee, Hobgood
Park and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3442 8465 3441 8465 3441 8458 3438 8458
      3438 8457 3408 8458 3408 8466 3424 8503
      3425 8501 3426 8502 3435 8502 3435 8501
      3439 8501 3440 8503 3448 8503
TIME...MOT...LOC 2220Z 346DEG 7KT 3443 8496 3424 8473

WIND...40MPH
Special weather statement, Jul 30, 6:49 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
649 PM EDT Fri Jul 30 2021

GAZ020-021-031-032-302315-
Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
649 PM EDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...SOUTHWESTERN
CHEROKEE...BARTOW AND NORTHEASTERN PAULDING COUNTIES UNTIL 715 PM
EDT...

At 649 PM EDT...a strong thunderstorm was near Cassville, or near
Cartersville...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cartersville, Kennesaw, Woodstock, Acworth, Euharlee, Emerson, White,
Kingston, Cassville, Burnt Hickory Ridge, Kellogg Creek, Red Top
Mountain State Park, Oak Grove, Little River Landing, George
Washington Carver St Pk, Cross Roads, Pine Log, Stilesboro, Sutallee
and Hobgood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3437 8473 3410 8448 3395 8484 3428 8503
      3429 8502
TIME...MOT...LOC 2249Z 336DEG 17KT 3423 8480

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 30, 7:02 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Fri Jul 30 2021

GAZ032-033-044-302330-
North Fulton GA-Cobb GA-South Fulton GA-
702 PM EDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...COBB AND NORTHERN
SOUTH FULTON COUNTIES UNTIL 730 PM EDT...

At 702 PM EDT...a strong thunderstorm was over Fair Oaks, or over
Marietta...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Marietta, Sandy Springs, Smyrna, Kennesaw, Acworth, Powder
Springs, Austell, Fair Oaks, White Water Park, Lost Mountain Park,
Kennesaw State University, Vinings, Jim R Miller Park, Bankhead, Six
Flags Over Georgia, Cascade Heights, Due West, Sandy Plains and
Bolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8458 3408 8454 3386 8435 3384 8435
      3367 8450 3396 8474 3401 8474
TIME...MOT...LOC 2302Z 323DEG 15KT 3393 8459

WIND...40MPH
Special weather statement, Jul 30, 7:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
717 PM EDT Fri Jul 30 2021

GAZ019-020-030>032-302345-
Polk GA-Cobb GA-Bartow GA-Paulding GA-Floyd GA-
717 PM EDT Fri Jul 30 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...NORTHWESTERN
COBB...SOUTHWESTERN BARTOW...NORTHEASTERN PAULDING AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 745 PM EDT...

At 717 PM EDT...a line of strong thunderstorms was along a line
extending from near Kingston to Cross Roads...and moving southeast at
10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cartersville, Dallas, Kennesaw, Acworth, Euharlee, Emerson, Kingston,
Braswell, Taylorsville, Cassville, Burnt Hickory Ridge, Cross Roads,
Stilesboro and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3425 8484 3405 8463 3388 8491 3421 8514
TIME...MOT...LOC 2317Z 300DEG 10KT 3421 8497 3402 8475

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 2:50 PM EDTHeat AdvisoryFFCBaldwin, Barrow, Bibb, Bleckley, Butts, Chattahoochee and 61 more29 hr
Jul 30, 4:32 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield28 min
Jul 30, 4:39 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield36 min
Jul 30, 4:45 PM EDTSpecial Weather StatementFFCCherokee30 min
Jul 30, 5:15 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray30 min
Jul 30, 5:18 PM EDTSpecial Weather StatementFFCCherokee27 min
Jul 30, 6:10 PM EDTSpecial Weather StatementFFCDawson, Forsyth35 min
Jul 30, 6:20 PM EDTSpecial Weather StatementFFCBartow25 min
Jul 30, 6:49 PM EDTSpecial Weather StatementFFCBartow26 min
Jul 30, 7:02 PM EDTSpecial Weather StatementFFCCobb, Fulton28 min
Jul 30, 7:40 PM EDTSpecial Weather StatementFFCDade35 min

Nearby

Special Weather Statements in Georgia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.